# SDR CA040914003

- Difficulty date: September 3, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 861 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: P94C16612
- Part serial: 20125
- Condition: Shorted
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING START SEQUENCE, ELECTRIC BOOST PUMP TRIPPPED CIRCUIT (3A) BREAKER.  PUMP REPLACED.AF FUEL SYSTEM FILTER CONTAINED APPROXIMATELY 10 SMALL, NON-FERROUS, METAL SLIVERS.  PRESUMED TO BE ALUMINUM. (PRIOR START PUMP CHANGED DUE TO NON-FERROUS METAL GENERATION.)
